Xyzal syrup dosage

Common Questions and Answers about Xyzal syrup dosage

xyzal

Avatar n tn no more than 30mg of codein). However with larger doses, it will be in your system for 48-72 hours depending on how high your dosage was. Long Answer: The half-life of codeine is 2.9 hours. This means that in 2.9 hours, only half the amount of codeine is remaining. In another 2.9 hours another half of that, and so on. However you must keep in mind that codeine is a prodrug. It's main metabolite is Morphine.
Avatar f tn m happy to convey that she is not getting hives but itching is there still.Doctor suggested me to use the same XYZal syrup for 15 more days twice a day.Do we need to take her for allergy test still?
Avatar n tn I've been on Xyzal tablets for 5 years. was given these tablets because I suffered from itchy and runny nose. when I do not take the tablet for more than a day i experience itchiness all over my body especially on the arms and legs. please can you advise whether this is a withdrawal symptom?
Avatar f tn But the past few days, some hives have started to come back. I have been taking benadryl along with the xyzal as needed. I was wondering if I could take 2 xyzal a day instead o 1. The only other medication that I am on is ortho cyclin birth control. Would I be okay if I took a 5 mg of xyzal early in the morning and then another in the late afternoon? Thanks in advance!
Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar f tn I'm a recovering alcoholic and i was recently prescribed cheratussin cough syrup for a bad cold i have. my doctor didnt mention anything about the alcohol content and shes aware of my battles with alcohol. i began taking the cough syrup without researching it and now a friend of mine is saying that it contains a large amount of alcohol. i tryed to contact my doctor only to find that shes gone for the week and i have searched the internet and found no answers.
Avatar n tn The doctor told me to stop using it immediately after he heard that my body got some allergic reaction toward the drug. The doctor gave me XYZAL-sample medicine- for itching. He gave me four pills and plus a Cholestorel medicine called NIASPAN. He said if itching goes away after four days of using the XYZAL, then I will try Niaspin and see how my body will react. Now, after using XYZAL for two days, my body is still itching, there is no diffrence yet. I got two more pills of XYZAL.
Avatar m tn I have been addicted to codeine phosphate cough syrup from last seven years and consuming three or four bottles daily(each 100 ml). I want to get rid of this, can anyone help me ? My age is 31.
Avatar f tn I finally figured it out its was only happening the nightd he would have the xyzal....The xyzal made the outside of his lobes and his ears feel like they were on fire!!!
1436330 tn?1284666036 Yes,just follow the directions on the box/bottle. Wait a bit for relief...if it's not working take another dose. Just don't over do it! It shouldn't take much...
Avatar m tn Also, i take some antiseptic and anti-inflammatory medication like bradoral 0.5 mg (domiphen bromide ). Also, I take a syrup for common cold and influenza (dosage teaspoonful 5ml which contains 160mg paracetamol, 1mg chlorpheniramine maleate, 15mg pseudoephedrine HCI, and 4.5mg dextromethorphan HBr).
Avatar n tn when the nurse was injecting the Hepatitis B vaccine, i guess something happened to the syringe that while she was injecting, the syrup or liquid escaped from the syringe and it got to my face and to the floor so my question is, since some of the vaccine or maybe most of all went to the floor and maybe just a small amount went inside my body, does that mean that i need to retake the first shot again of the first cycle or my body can produce antibodies or defenses with just a small amount of vac
1465162 tn?1295374862 i know for myself) that clomid actually lessens the amount of mucus you have, they say that if you take something like Robitusson (cough/cold syrup) as it increases mucus, which thins it and makes it easier for the sperm to swim upstream.
Avatar f tn ENT said eustachian tube dysfunction due to allergies (tested positive for various inhalent allergies) and said to use Xyzal and Flonase. Xyzal made me too sleepy so stopped, and Flonase has done nothing. ENT said it would take Flonase a month to clear up the ETD. The constant ear popping wouldn't bother me if it weren't accompanied by the lightheadedness and brain fog, which sometimes by the end of the day turns into a very bad headache and then disappears.
Avatar m tn Taking hycodan for sleep is not wise but I know it's done. I doubt if you would become physically addicted to the cough syrup using it 3 out of seven nights. But stranger things have happened and I believe anything is possible. But cough syrup is for coughs and if you don't have one stay away from the syrup! You can get addicted easily... What other meds do you take?
Avatar n tn I took XYZal for 4 days for my Fall allergies. Once I stopped, I developed this maddening itching all over!!!! I went to my dermatologist who prescribed hydroxyzine capsules. The meds help somewhat....but also make me tired so I can only take at night!!! I have been suffering for FIVE weeks. Any idea when I can expect this reaction to end?? Or at least some tips on method of relief? PLEASE!!
Avatar f tn this could be a allergic reaction to something have you changed anything lately that you use try priiton syrup see if this helps follow the dosage for your age group if this dos'nt help my advice is see your gp because you also could have a viral infection.
Avatar n tn Wellbutrin was not taken off the market. ANY medication is "abuseable"...from Tylenol to cough syrup, antidepressants, you name it. If someone has a history of addiction, they are at risk for taking meds inappropriately. IN their midset, if 2 tylenol are good, then 4 would be better. You know? Do you suspect someone is abusing Wellbutrin?
Avatar n tn discharge with a dough like texture but no smell. I am taking xyzal but my appetite has slowly decreased every day. Now i am to the point that I dont want to eat at all. If I do eat all I want to eat is nuts. Also have been trying to get pregnant for 1 1/2 years after miscarriage.
Avatar n tn for how long have you been taking it?.......the codeine syrup, how long have you been abusing it? do you get withdrawals or do you just always have a bottle on hand......I never could figure how people get addicted to codeine cough syrup, as how long can a doc prescribe it ....anyhow.... I am very sorry to hear about your mom's 22 yr. addiction. It doesn't have to be you, you know that, right?
Avatar f tn for 7 months i was on 40 - 50 mg of ultralan DAILY (it seemed to work better than Prednisone), 2 atarax tablets, 3-4 Xyzal (or zyrtec) daily. if i even tried to lessen the dose then my lips, tongue, eyes and throat would swell. the hives lessened but never fully went away. my weight ballooned and i was in a constant stupor and NOT HAPPY. oh noooo. eventually i started bi-weekly sessions of acupuncture which really really helped and finally i was off the medication.
Avatar n tn Over 5 weeks ago, I took XYZal for 4 days to help with Fall allergies. Shortly after I stopped taking XYZ-al, I started itching all over my body. I went to my dermatologist. she narrowed it down to the allergy medication. Has anyone experienced this reaction? It has been 5 miserable weeks....I am on hydroxyzine pills which make me sleepy so I can only take at night to relieve itching/pinching. I have used multiple lotions. I called manufacturer who really were no help.
Avatar m tn ve tried em all, Loratadine, Claritin, XYZal, Benedryl, Zyrtec, etc..... I see an allergist on the 28th, but was wondering if anyone has ever experienced tingling/shaking due to allergy/sneezing.
Avatar m tn 41. 6 hours later I took another dose of Benylin. This morning, between 10-12 I took another dose of Benylin after I noticed it wasn't doing anything. Around 4:45pm I decided to take 2 of the tylenol again. I am just wondering if this is approaching a dangerous amount of acetaminophen and whether I should be worried about liver problems. I spoke to a pharmacist and she said I should be ok.
Avatar f tn I have been allergy tested and take a shot a week because I was allergic to everything. I take xyzal, singular, and Concerta daily. None of these were started when fever appeared. I have recently developed a cough and a catch in my breathing when I try to speak. My vision is increasingly becoming more blurry, so bad that my son is complaining about it. TB skin test negative. Multiple UA's negative. ANY SUGGESTIONS?
Avatar n tn No one can figure out what it is. I have taken everything from Benadryl, Xyzal, Zrytec, Singulair, Claritin, and Hydroxyzine. Nothing has worked. They have done blood work for lupus and many other blood tests. All came back negative. They have started taking me off one drug at a time, now I am only on Xyzal, Singulair and 2 Hydroxyzine HCL 25 daily. Does anyone have any suggestions on what I could do or suggest what my doctor may need to test for. The only known allergy I have is fish.